# SDR SWAA2022122979781

- Difficulty date: December 8, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 229 AT LT WING 2022-688437<[01] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED AT LEVEL IRSS 229 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9.SEE STEP SIGNOFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
